Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hypercyclic operators on non-locally convex spaces


Author: Jochen Wengenroth
Journal: Proc. Amer. Math. Soc. 131 (2003), 1759-1761
MSC (2000): Primary 47A16, 46A16
Published electronically: January 15, 2003
MathSciNet review: 1955262
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We transfer a number of fundamental results about hypercyclic operators on locally convex spaces (due to Ansari, Bès, Bourdon, Costakis, Feldman, and Peris) to the non-locally convex situation. This answers a problem posed by A. Peris [Multi-hypercyclic operators are hypercyclic, Math. Z. 236 (2001), 779-786].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 46A16

Retrieve articles in all journals with MSC (2000): 47A16, 46A16


Additional Information

Jochen Wengenroth
Affiliation: FB IV – Mathematik, Universität Trier, D – 54286 Trier, Germany
Email: wengen@uni-trier.de

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07003-5
PII: S 0002-9939(03)07003-5
Keywords: Hypercyclic operators, supercyclic operators, multi-hypercyclic operators
Received by editor(s): November 23, 2001
Published electronically: January 15, 2003
Additional Notes: The author is indebted to Alfredo Peris for several very helpful remarks on a former version of this note.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society